# SDR SWAA2023072871754

- Difficulty date: June 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 8 ANGLE LOC INBOARD AUXILIARY TRACK AT RT WING 2023-405034<[01] REPLACED ANGLE LOCATED ON SLAT 8 ON I/B AUXILIARY TRACK AT RT WING. IAW B737-700 SRM 51-40-02 AND CMM 57-43-01.;[02] REPLACED ANGLE LOCATED ON SLAT 8 ON I/B AUXILIARY TRACK AT RT WING. IAW B737-700 SRM 51-40-02 AND CMM 57-43-01. VERIFIED
